Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Are nausea and low fever side-effects of malaria treatment ?

I had my last treatment of malaria falciperum in april this year. Since 4 days, I have nausea , gas problem and it seems that something (wire like) is tightening my head . it remains for minutes and then goes away. I also have low fever (upto 100 F) in evening 4pm, then in night. It might be staying all the time in evening as the fever is low & I might not be able to recognise it. Plz help! can malaria falciperum occur again??
Asked On : Sat, 1 Oct 2011
Answers:  3 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It is possible that you may got falciparum again,headache is main complain in falciparum malaria.
Go for blood for malarial parasites.
Go for routine blood check up to rule out any other infection.
Ok and bye.
Answered: Sat, 1 Oct 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Yes falciparum can occur again though no relpase occurs in Pfalciparu like other malaria.But fresh new infection of p.Falciparu occur as there is no immunity like viral
disease post infection.Instead of guess work better confirm with blood report. Thanks
Answered: Sun, 2 Oct 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
As you are having constant low grade fever for many days tuberculosis has to be ruled out, consult your doctor and get yourself investigated for TB, with ESR, Total WBC count, DC, mountex test, sputum for AFB, as for as your head ache it may be non specific symptom due to chronic illness.
Take care
Answered: Sat, 1 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor